EconPapers    
Economics at your fingertips  
 

Uncertainty Aversion and Preference for Randomisation

Jürgen Eichberger and David Kelsey

Journal of Economic Theory, 1996, vol. 71, issue 1, 31-43

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (46) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(96)90107-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Uncertainty Aversion and Preferences for Randomisation (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:71:y:1996:i:1:p:31-43

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-07-09
Handle: RePEc:eee:jetheo:v:71:y:1996:i:1:p:31-43